Alert archive / Colorado / Flash Flood Warnings in 2019

Flash Flood Warning 40, NWS Pueblo, CO

August 3, 2019Costilla County, Huerfano County, Colorado

NWS Pueblo, CO issued this flash flood warning at Aug 3, 2019, 5:50 PM MDT for Costilla County, Huerfano County, Colorado. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 3, 2019, 5:50 PM MDT (23:50 UTC)
Expired
Aug 3, 2019, 8:45 PM MDT
In force
3 hr
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Flood severity
None

Counties Costilla County, CO, Huerfano County, CO

The radar

The Pueblo radar (KPUX), 130 km from the middle of the area, began a volume at 23:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 3, 6:00 PM MDTFLASH FLOOD4 Nw La Veta Pass, CODELAYED REPORT: HUERFANO COUNTY EM RELAYED REPORT OF A FLASH FLOOD AND ROCK SLIDE CLOSING CR 572.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 11.8 hours before the alert went out and 303 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2019-08-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2019-08-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -32 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2115 m above ground
0-6 km bulk shear
7 kt
0-1 km storm-relative helicity
-32 m²/s²
0-3 km storm-relative helicity
-18 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

279 
WGUS55 KPUB 032350
FFWPUB
COC023-055-040245-
/O.NEW.KPUB.FF.W.0040.190803T2350Z-190804T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Pueblo CO
550 PM MDT Sat Aug 3 2019

The National Weather Service in Pueblo has issued a

* Flash Flood Warning for...
  West central Huerfano County in southeastern Colorado...
  Northeastern Costilla County in south central Colorado...

* Until 845 PM MDT.

* At 546 PM MDT, Doppler radar indicated thunderstorms producing
  heavy rain across the warned area. Flash flooding is expected to
  begin shortly.

* Some locations that will experience flooding include...
  Northwestern Spring Burn Scar north and south of Highway 160, in 
  Costilla County and Huerfano County, and La Veta Pass.

Excessive rainfall over the burn scar will result in debris flows 
over northwest portions of the Spring burn scar. The debris flow can 
consist of rock, mud, vegetation and other loose materials.

This includes the following streams and drainages...Willow Creek... 
Placer Creek...Sangre de Cristo Creek...South Abeyta Creek...and 
Pass Creek.

This includes the following areas, South Abeyta Creek near County
Road 443.
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move away from recently burned areas. Life-threatening flooding of
creeks, roads and normally dry arroyos is likely. The heavy rains
will likely trigger rockslides, mudslides and debris flows in steep
terrain, especially in and around these areas.

&&

LAT...LON 3770 10518 3758 10517 3756 10528 3763 10534

$$

28
3 follow-up statements
427 
WGUS75 KPUB 040013
FFSPUB

Flash Flood Statement
National Weather Service Pueblo CO
613 PM MDT Sat Aug 3 2019

COC023-055-040245-
/O.CON.KPUB.FF.W.0040.000000T0000Z-190804T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Huerfano CO-Costilla CO-
613 PM MDT Sat Aug 3 2019

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 845 PM MDT FOR
WEST CENTRAL HUERFANO AND NORTHEASTERN COSTILLA COUNTIES...

At 600 PM MDT, emergency management reported flooding in northwest 
portions of the Spring burn scar, along with the closure of Pass 
Creek Road due to a rock slide. Flash flooding is expected to 
continue.

Excessive rainfall over the burn scar will result in debris flows. 
The debris flow can consist of rock, mud, vegetation and other loose 
materials.

Some locations that will experience flooding include...
Northwestern Spring Burn Scar north and south of Highway 160 in 
Costilla and Huerfano Counties, and La Veta Pass.

This includes the following streams and drainages...Placer Creek... 
Sangre de Cristo Creek...South Abeyta Creek...Willow Creek, and Pass 
Creek.

This includes the following areas, South Abeyta Creek near County
Road 443.
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move away from recently burned areas. Life-threatening flooding of 
creeks, roads and normally dry arroyos is likely. The heavy rains 
will likely trigger rockslides, mudslides and debris flows in steep 
terrain, especially in and around these areas.

&&

LAT...LON 3770 10518 3758 10517 3756 10528 3763 10534

$$

28
388 
WGUS75 KPUB 040108
FFSPUB

Flash Flood Statement
National Weather Service Pueblo CO
708 PM MDT Sat Aug 3 2019

COC023-055-040245-
/O.CON.KPUB.FF.W.0040.000000T0000Z-190804T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Huerfano CO-Costilla CO-
708 PM MDT Sat Aug 3 2019

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 845 PM MDT FOR
WEST CENTRAL HUERFANO AND NORTHEASTERN COSTILLA COUNTIES...

At 705 PM MDT, Doppler radar indicated thunderstorms producing light 
rain across the warned area. However, heavy rain earlier has caused 
flash flooding, along with rock slides.  Flash flooding is expected 
to continue.

Excessive rainfall over the burn scar will result in debris flows. 
The debris flow can consist of rock, mud, vegetation and other loose 
materials.

Some locations that will experience flooding include...
Northwestern Spring Burn Scar north and south of Highway 160 in 
Costilla and Huerfano Counties, and La Veta Pass.

This includes the following streams and drainages...Placer Creek... 
Sangre de Cristo Creek...South Abeyta Creek...Willow Creek, and Pass 
Creek.

This includes the following areas, South Abeyta Creek near County
Road 443.
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move away from recently burned areas. Life-threatening flooding of
creeks, roads and normally dry arroyos is likely. The heavy rains
will likely trigger rockslides, mudslides and debris flows in steep
terrain, especially in and around these areas.

&&

LAT...LON 3770 10518 3758 10517 3756 10528 3763 10534

$$

28
168 
WGUS75 KPUB 040244
FFSPUB

Flash Flood Statement
National Weather Service Pueblo CO
844 PM MDT Sat Aug 3 2019

COC023-055-040253-
/O.EXP.KPUB.FF.W.0040.000000T0000Z-190804T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Huerfano CO-Costilla CO-
844 PM MDT Sat Aug 3 2019

...THE FLASH FLOOD WARNING FOR WEST CENTRAL HUERFANO AND NORTHEASTERN
COSTILLA COUNTIES WILL EXPIRE AT 845 PM MDT...

The heavy rain has ended. Flood waters are receding. Light rain is 
expected to continue over the area through at least 10 PM, but heavy 
rain is no longer expected. Please continue to heed any remaining 
road closures.

LAT...LON 3770 10518 3758 10517 3756 10528 3763 10534

$$

28

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this flash flood warning went out at Aug 3, 2:18 PM MDT, 3 hours 32 minutes earlier.

Area forecast discussion, Aug 3, 2:18 PM MDT, 3 hours 32 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
218 PM MDT Sat Aug 3 2019

.SHORT TERM...(This evening through Sunday)
Issued at 218 PM MDT Sat Aug 3 2019

Another day another chance for high country showers and
thunderstorms to develop within the monsoonal moisture and slowly
drift off towards the east. Light east-southeast surface flow across
the plains towards the Front Range will allow for better low-level
lifting to take place but we really don't see the flow becoming
strong enough to produce deeper convection over the hills and high
terrain. MUCAPE and deep layer shear aren't the strongest, generally
less than 1000 J/kg and 20 knots respectively, so expect slower
storm motion and mostly pulse convective modes.

Hi-res guidance has been showing throughout the morning today an
area of enhanced convection along the Palmer Divide starting by mid-
afternoon and tapping into somewhat better instability and moisture
pooling. Again, without a better forcing mechanism expect mostly
pulse strong to possibly an isolated severe especially with DCAPE
values over 1500 J/kg today.

Burn scar flooding is another threat this afternoon and evening as
the storm motions will be slow to the east-southeast. There was
quite a bit of rain that fell across the northern part of the Spring
burn scar last evening resulting in some flash flooding and debris
flows. The same type of storms are expected this evening though in a
more scattered nature and not as organized as we saw last night.
That being said, Hayden Pass, Junkins, and Spring burn scar are all
in play this evening with heavy monsoonal rains.

With even less flow and more of a southerly component to the surface
flow expecting better coverage in the higher terrain. There will be
a sharp cut-off of rain versus no rain from the Front Range
eastward. We may be a little high on our forecasted rain chances
from the I-25 corridor eastward to the Arkansas Valley, the
confidence is low on how far east outflows and localized low-level
lift propagate though we do expect less eastward movement then in
previous days.

.LONG TERM...(Sunday night through Saturday)
Issued at 218 PM MDT Sat Aug 3 2019

Sunday night and Monday:

Monsoonal high pressure remains over the desert southwest, which
will continue to advect moisture surges from the Pacific towards our
mountains. The thunderstorms that developed during the day will
continue until a little after midnight, but diurnal flow will
stabilize the atmosphere, dissipating any thunderstorms lingering.
Model derived data hints at QPF "bullseye" over the upper Arkansas
River Valley, with the NAM resolving the Leadville vicinity getting
heavy rain and the GFS resolving the Salida vicinity getting heavy
rain. It is still uncertain where that thunderstorm will initiate,
but there is certainty that heavy rain with fall over the Upper
Arkansas River Valley. The lingering thunderstorms will increase the
risk for flash flooding over the Spring, Junkins, and Hayden Pass
burn scars during the evening hours.

Low temperatures overnight will be right around seasonal, with
values over the plains in the upper 50s to mid 60s, the mountain
valleys in the upper 40s to low 50s, and the mountains in the upper
30s to low 40s.

The monsoonal ridge will remain in the same area (desert southwest)
as Sunday, with the main moisture plume centered over the
Continental Divide. Scattered afternoon thunderstorms are once again
anticipated over the mountains, with the most numerous thunderstorms
over the Continental Divide. Daytime thunderstorms equate to the
risk of flash flooding of the burn scars. The eastern plains are
mostly stable, with the exception of the Palmer Divide and the rest
of northern El Paso County. An isolated strong to severe storm may
develop over the Palmer Divide during the evening hours as a cold
front propagates from the north to south. If the front develops more
quickly than anticipated the chance for a stronger storm increases,
if the storm lags behind, then chances will decrease since it'll
miss the peak instability. Bulk shear values in that region are
around 30 to 40 kts, so the potential for a stronger storm is backed
up by shear as well.

High temperatures will remain right around average for this time of
year, with values in the low to mid 90s over the plains, the low to
mid 80s over the mountain valleys, and the upper 50s to 70s over the
mountains. The cold front will bring moist air with it, which
increase the nighttime temperatures compared to what the region has
been experiencing recently.

Tuesday through Saturday:

The monsoonal ridge will remain located generally over general
southwest region. Towards the later parts of the forecast period,
the ridge will weaken in magnitude and propagate to the east.
Thunderstorms should remain over the mountains on Tuesday afternoon,
model resolved soundings resolve a warm nose from 700-600 hPa,
capping the atmosphere. Daytime heating doesn't look to be warm
enough to reach convective temperatures.

Wednesday through Saturday look very similar, in regards to upper
level pattern and precipitation. The ridge breaks and propagates to
the southeast, allowing a more westerly flow aloft to form over
southern Colorado. Daily shortwaves will propagate over aloft,
causing widespread mountain and low elevation showers and
thunderstorms. In order for the ridge to break, a low pressure
system located north of Colorado needs to force it to the south, so
these outcomes are dependent on the timing and how strong that low
pressure center is. With all of this being said, there is flash
flooding risk over the burn scars everyday during the afternoon and
evening hours.

Longer term models are resolving the ridge propagating to the
southeast during the later period of this forecast package,
therefore there is higher certainty in that more widespread
thunderstorms will develop as the ridge breaks.

&&

.AVIATION...(For the 00Z TAFS through 00Z Sunday evening)
Issued at 218 PM MDT Sat Aug 3 2019

Today...Mostly VFR. Expecting to see a few high terrain showers and
thunderstorms develop that may push eastward just enough to clip
KCOS later this afternoon bringing lower conditions. KALS/KPUB have
slightly lower confidence on direct impacts so we continue the VCTS
wording. Medium confidence overall.

Tonight - Sunday Morning...Mostly VFR. Could see some higher based
showers at KALS late this evening as moisture remains across the
region, but generally conditions will be drying out overnight
tonight as we lose the better instability. Light and variable winds
expected at our terminals overnight under mostly clear skies. Start
to see better mixing by late morning as we pick up an east-southeast
wind less than 10 knots. High confidence.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...HEAVENER
LONG TERM...SKELLY
AVIATION...HEAVENER
Hazardous weather outlook, Aug 3, 11:51 AM MDT, 5 hours 59 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1151 AM MDT Sat Aug 3 2019

COZ058>089-093>099-041800-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1151 AM MDT Sat Aug 3 2019

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

Scattered thunderstorms are expected to develop over the mountains
around midday and some of the storms could reach the I-25
corridor this afternoon and evening. Gusty winds to 50 mph, small
hail, locally heavy rainfall and frequent lightning will be
possible with a few storms today and tonight. There is also a
slight risk of flash flooding today over the Spring, Junkins, and
Hayden Pass Burn Scars.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Scattered afternoon and evening thunderstorms are expected each day
through the period. Most of the activity should remain over the
mountains and interior valleys, but a few storms could move off
the higher terrain onto the plains, especially on Monday then
again on Thursday and Friday. Lightning, locally heavy rainfall
and gusty winds will be the main threats with storms each day.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will be
possible over southeast and south central Colorado this afternoon
and evening.

55/10

In the hours before

Special weather statement, Aug 3, 2:28 PM MDT, 3 hours 22 minutes before
Special Weather Statement
National Weather Service Pueblo CO
228 PM MDT Sat Aug 3 2019

COZ081-082-084-085-032100-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-Pikes Peak above 11000 Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
228 PM MDT Sat Aug 3 2019

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL TELLER AND NORTHWESTERN
EL PASO COUNTIES UNTIL 300 PM MDT...

At 228 PM MDT, Doppler radar was tracking a strong thunderstorm over
Woodland Park, or 16 miles northwest of Colorado Springs, moving
southeast at 10 mph.

Pea size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Woodland Park, Air Force Academy, Green Mountain Falls, Pikes Peak,
Crystola, Chipita Park and Cascade.

LAT...LON 3888 10517 3906 10510 3902 10488 3880 10497
TIME...MOT...LOC 2028Z 293DEG 7KT 3899 10506

KTS
Special weather statement, Aug 3, 3:18 PM MDT, 2 hours 32 minutes before
Special Weather Statement
National Weather Service Pueblo CO
318 PM MDT Sat Aug 3 2019

COZ084-085-032145-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
318 PM MDT Sat Aug 3 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL EL PASO COUNTY
UNTIL 345 PM MDT...

At 318 PM MDT, Doppler radar was tracking a strong thunderstorm near
Falcon, or 16 miles northeast of Colorado Springs, moving southeast
at 55 mph.

Pea size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Black Forest.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3899 10480 3909 10476 3896 10436 3884 10451
      3893 10461 3898 10470
TIME...MOT...LOC 2118Z 293DEG 48KT 3895 10455

KTS
Special weather statement, Aug 3, 3:22 PM MDT, 2 hours 28 minutes before
Special Weather Statement
National Weather Service Pueblo CO
322 PM MDT Sat Aug 3 2019

COZ072-077-078-032200-
Western/Central Fremont County Below 8500 Ft CO-
Wet Mountain Valley Below 8500 Ft CO-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Ft CO-
322 PM MDT Sat Aug 3 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL FREMONT AND NORTH
CENTRAL CUSTER COUNTIES UNTIL 400 PM MDT...

At 322 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles south of Texas Creek, or 10 miles east of Hayden Pass Burn
Scar, moving southeast at 10 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Hillside.

LAT...LON 3831 10569 3842 10553 3825 10530 3813 10557
TIME...MOT...LOC 2122Z 317DEG 9KT 3829 10558

KTS
Local storm report, Aug 3, 4:10 PM MDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
410 PM MDT SAT AUG 3 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     HEAVY RAIN       1 SSE CRESTONE          37.98N 105.69W
08/03/2019  M1.07 INCH       SAGUACHE           CO   CO-OP OBSERVER

            FELL OVER 70 MINUTES. MINOR STREET FLOODING.
            CREEK OUT OF BANKS.

&&

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 2, 6:02 PM MDTAreal Flood AdvisoryPUBCuster, Pueblo60 min
Aug 2, 6:16 PM MDTAreal Flood AdvisoryPUBHuerfano119 min
Aug 2, 6:38 PM MDTSpecial Weather StatementPUBHuerfano37 min
Aug 2, 8:04 PM MDTFlash Flood WarningPUBCostilla, Huerfano116 min
Aug 3, 2:28 PM MDTSpecial Weather StatementPUBTeller32 min
Aug 3, 3:18 PM MDTSpecial Weather StatementPUBEl Paso27 min
Aug 3, 3:22 PM MDTSpecial Weather StatementPUBFremont38 min
Aug 3, 3:50 PM MDTAreal Flood AdvisoryPUBEl Paso83 min
Aug 3, 4:47 PM MDTAreal Flood AdvisoryPUBCuster3 hr
Aug 3, 5:28 PM MDTAreal Flood AdvisoryPUBCostilla, Huerfano2 hr

Nearby

Flash Flood Warnings in Colorado, 2019Every flash flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.